# SDR UHLA2013050800196

- Difficulty date: May 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 23,121 hours, 14,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 84 FLOORBEAM CORRODED.  R & R FLOORBEAM.  MAJOR REPAIR.
